# SDR YENA2022011800015

- Difficulty date: January 8, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 913 hours, 149 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW1133G
- Condition: False Indication
- Location: #1
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT # 20, LHR-JFK. HUNG START ENG 1 ; PERFORMED TSM 71-00-00-810-865-A. NO FAULTS FOUND. NO MESSAGES GENERATED AFTER ENGINE STARTS. OK FOR CONT SVC
